RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Fixed Point Theory Appl., 2019, Volume 21, Issue 3, Pages 76–11 (Mi jfpta1)  

Solarity of sets in max-approximation problems

Alexey R. Alimovab

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00332-a
18-01-00333-a
Ministry of Education and Science of the Russian Federation NSh 6222.2018.1
The research was supported by the Russian Foundation for Basic Research (Grant nos. 19-01-00332-a, 18-01-00333-a) and by the Programme for State Support of Leading Scientific Schools of the President of the Russian Federation (Project no. NSh 6222.2018.1).


DOI: https://doi.org/10.1007/s11784-019-0713-z


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/jfpta1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019